# SDR UIEA2018042750799

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,479 hours, 18,154 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT EICAS INFLIGHT,  FOLLOWED QRH.
